# SDR CALA2022062901607

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 32,309 hours, 11,674 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: MC049053P
- Condition: Faulty
- Location: Eng #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED OIL FILTER BYPASS ILLUMINATED IN FLIGHT FOR #1 ENGINE PERFORMS FIM 79-05 TASK 817 , NO FAULTS SHOWN ON EEC BITE, #1 ENG BYPASS LIGHT AT CRUISE, CREW FOLLOW POCEDURE PERFORMED FMC CDU BITE NO FAULTS NOTED FILTER BY PASS STATUS THROTTLE BACK TO 80PCT LITE WHEN OUT AND CAME BACK ON, THROTTLE SHOW SW1 CH A CLOSE, SW2 CH A OPEN, SW1 CH B CLOSE SW2 CH B TO 60PCT LITE WHEN OUT AND CAME BACK OK AGAIN, THROTTLE TO IDLE OPEN,  CHECKED OIL SCAVENGE FILTER ELEMENT TO BE CLEAN, CHECKED LITE WHEN OUT AND STAY OUT UNTIL LANDED AND SHUT DOWN AT GROUND, MCD, AGB/TGB SCAVENGE MCD IS CLEAN, BOTH FWD AND REAR SUMP REMOVED AND REPLACED #1 ENG LUBRICATION UNIT PER AMM 79-21-01-000/400-801. ENGINE IDLE RUN COMPLETED, NO LEAKS NOTED. FILTER BYPASS DID NOT ILLUMINATE, EEC BITE REVEALED NO FAULTS.
